# SDR DALA2018020200616

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 58,939 hours, 24,090 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS CORRODED ON THE RT MLG FWD TRUNNION BLOCK FITTING.  REPAIRED THE FWD TRUNNION FITTING IAW SRM 57-20-90,  REPAIR 3.
